Anthony Sanchez

I am a 5th-year graduate student in the Department of Mathematics and advised by Jayadev Athreya.

Email: asanch33(at)uw.edu
Office: Padelford C-552
Office hours: Monday and Wednesday in the MSC from 3-4pm.

Research

My research predominantly focuses on: Some Publications and Preprints
  • With F. Bozgan, J. Spielberg, D. Stevens, C. E. Silva, and J. Wang W-measurable sensitivity of semigroup actions (Arxiv Preprint, Submitted)
  • With F. Bozgan, D. Stevens, C. E. Silva, and J. Wang Subsequence rational ergodicity of rank-one transformations. Dyn. Sys. Vol. 30 (2015), no. 1, 70-84.
  • With K Ayers, X Garcia, J Kunze, T Rudelius, S Shao, and E Speranza Limit and Morse Sets for Deterministic Hybrid Systems. Qual. Theory Dyn. Syst. Vol. 12 (2013), no. 2, 335360.
  • Teaching

    This quarter I am a teaching assistant for Math 124.


    University of Washington
    Department of Mathematics
    Box 354350
    Seattle, WA 98195-4350